Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hannadingo230101

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

1 Neutral

About hannadingo230101

  • Rank
    New Member
  1. I have noticed severe reddening of my skin that has not subsided even though I have been using the benzoyl peroxide for over three weeks, I thought that my skin would have been accustomed to the BP by now. Also I have read some posts where people claimed that the benzoyl peroxide is the cause of their rosacea. Is this true?
  2. I have been using the benzoyl peroxide along with the other products in the regimen for almost two weeks and my skin is being effected severely by the use of the benzoyl peroxide - my skin suffers with a constant stinging sensation and is very red. My cheeks are also quite puffy. The stinging and redness of my skin worsens each day. I'm applying over half a pump of BP morning and night as it recommends on the website to increase the dosage of BP by week two. Should I reduce the amount of BP I'm
  3. I have been using the acne.org products for four days now and so far the use of these products has made more spots surface on my face. Is this normal for when first starting the acne.org regimen?
×